| Model Number |
3189 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reporter phone number: (b)(6).Date of event is estimated.
Event or Problem Description
It was reported the patient¿s system was explanted on (b)(6) 2023 due to a fractured lead.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.